# SDR F3LA2009090800160

- Difficulty date: August 28, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 28,332 hours, 13,754 cycles
- System (JASC): 5240 · Service Doors
- Part: Arm
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEN C6 C-CHECK, INSPECTION NOTED THE R2 DOOR EMERGENCY CONTROL HANDLE WAS OUT OF LOAD LIMITS (TASK CARD C534103-01). MAINTENANCE LUBRICATED THE DOOR ARM FITTINGS, DISARM FITTINGS AND THE GIRT BAR FITTINGS AND PERFORMED LOAD LIMIT CHECK IAW AMM 52-13-00-820-057.
